# SDR AALA202402072657

- Difficulty date: February 3, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 64,149 hours, 37,697 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR WILL NOT ARM. MAINTENANCE FOUND THE R1 DOOR ARMING LEVER HANDLE INSTALLED ON THE WRONG SIDE OF THE ARMING LEVER. MAINTENANCE INSTALLED THE HANDLE ON THE CORRECT SIDE OF THE LEVER AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. R1 DOOR ARMS CORRECTLY AND DOOR ARMING INDICATION CHECKS OK.
